# SDR ASOA20120616045

- Difficulty date: June 15, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 145662
- Aircraft time: 27,491 hours, 14,953 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 2999A
- Condition: Faulty
- Location: Cargo Bay
- Part time: 23,509 hours, 15,828 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A BAGGAGE SMOKE INDICATION IN FLIGHT.  BOTTLES WERE DISCHARGED AND ACFT PERFORMED AIR RETURN WITHOUT INCIDENT.  NO EVIDENCE OF SMOKE OR FIRE NOTED BY FIRE PERSONNEL AFTER LANDING.  MX R & R THE NR 1 BAGGAGE SMOKE DETECTOR WITH OPS CHECKS SUCCESSFUL.  ALSO BOTH THE MAIN AND METERED BAGGAGE FIRE BOTTLES WERE REPLACED SINCE BOTH WERE DISCHARGED.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
